# SDR C2XA11TY111

- Difficulty date: July 15, 2011
- Submitted: July 16, 2011
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 21,165 hours, 11,353 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS LEAVING IND WHEN A BLEED 2 LEAK  ICIAS MESSAGE APPEARED.  CREW RETURNED TO BLOCK AND A/C WAS FERRIED TO TYS WHERE MAINTENANCE TORQUED SEVERAL CLAMPS IN THE RT PYLON.  PERFORMED  AIR BLEED SYSTEM OPS CHECK.  CHECKED GOOD IAW EMB 145XR AMM 36-00-00.  A/C WAS RELEASED TO SERVICE BUT WAS PUT ON A EXTENDED CHRONIC WORK SHEET TO FURTHER EVALUATE.
